... too... what do I do about this?
Peacemakesgrace, welcome to the sight. I have to totally agree with jaimelyn on this, you need to contact your doctor & tell him/her what is going on in the reaction department with this med. As she said there are so many different kinds of meds out there to be tried. Might I ask your age? Antidepressants have to be watched closely in a young person as suicide thoughts for some reason are very high. I would also like to know what your diagnosis is if you wouldn't mind. Good luck to you, but I definately think at the very least, a phone to the office is in order...
Hello peacemakesgrace. You are having a serious,and dangerous reaction to the drug, and need to notify your doctor as quickly as possible. These thoughts will not go away, they will only increase, so you'll find no relief. Please, don't put it off thinking they're going to disappear, the feelings and thoughts. urges will only become stronger.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Amitriptyline - I have been on a fairly high dose of amitriptylene for the last 3yrs. for depression
Posted 23 Mar 2011 • 1 answer
Posted 6 May 2012 • 2 answers
Posted 31 Aug 2013 • 6 answers
Amitriptyline - Does Amitriptylene at 125mg taken at night for 20 years lose it's efficacy or, have?
Posted 28 Dec 2014 • 2 answers
Posted 22 Sep 2016 • 1 answer